On the problem of Evanescent processes

Ditzian, Z. ; Nadkarni, M. (1967) On the problem of Evanescent processes Proceedings of the American Mathematical Society, 18 (4). pp. 668-676. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1967-018-04/S0002...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:92035
Deposited On:26 May 2012 13:24
Last Modified:19 May 2016 05:37

Repository Staff Only: item control page